# SDR NOCA201207110002

- Difficulty date: June 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON STRAP UPPER AFT ATTACH POINT FASTENER PLUG CHAFING THRU SKIN.  FABRICATED AND INSTALLED FILLER AND SPLICE PER DWG 313T3310 REV G & SRM 54-52-70/201.
